MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M300; POWER WHEELCHAIR

PERMOBIL INC. PERMOBIL M300; POWER WHEELCHAIR
Model Number M300
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service provider reports having inspected the device and noted the right rear caster fork having detached from the suspension arm.Provider stated the bolt of the friction brake kit which secures the fork to the suspension arm appears to have loosened and backed out, allowing the fork to detach.Review of the dhr indicates service having been performed 2 months prior to the reported event to where the service provider had ordered new friction brake kits.Provider confirmed having ordered these components and having installed them on the device prior to the reported event.Service provider could not confirm if the correct installation procedures were followed when service was performed.Permobil cannot confirm if correct torque was applied to the attaching hardware as outlined in the service instructions.Service provider reports having reinstalled the fork and replaced the mounting hardware with new and confirmed having installed and torqued according to specification as outlined in the service manual.The dhr was reviewed and device met specification prior to distribution.
 
Event or Problem Description
Received report claiming as the end-user was driving his device out of doors, the right rear caster fell off the chair.End-user reports they were able to retrieve the lost wheel and continue home to call for service.No injuries were reported to have occurred because of this reported event.

Brand Name
PERMOBIL M300
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke dr.
lebanon TN 37090
MDR Report Key7999280
Report Number1221084-2018-00067
Device Sequence Number1190171
Product Code ITI
UDI-Device Identifier17330818123401
UDI-Public17330818123401
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM300
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight78